...Well I took Avelox 2 months ago. I immediately had Tachacardia (spelling), and anxiety attacks. Then depression. Then weight loss, and extreme muscle weakness. Then muscle twitches and tendonitis in my knees. Now every joint in my body cracks constantly, and after 2 months my Achilles tendons are starting to burn and crack and hurt... I really can't walk very well.
All of these things have compounded on top of each other. Has anyone else had this visual thing I have? I see all colors way to intensely. Yellow is too yellow, black seems too dark, the contrasts between colors seem strange, I have extreme light sensitivity and lots of floaters. It really drives me crazy...
The reason I wanted to reply to Daniel's message is because I have tried a few of the things he recommended. My naturopathic doctor told me from my blood work that my functional calcium, magnesium, and salts were too low. ...
Now I have been just taking the Calcium and Magnesium and electrolytes. Without the electrolytes I get much weaker and very quickly. I want to know why I get so weak without them. Do you, or anyone know what can be causing one's electrolytes to be so low? My doctor did not seem to care why, and is not trying to find out why???
Anyway the problem with the Calcium and Magnesium is that when I have taken the full dose of these as recommended I notice that I also get much worse. Two days ago I made sure I took all the Calcium and Magnesium I was supposed to, and by that afternoon I felt much worse, and by that night had started to develop new tendon problems in my Achilles tendons....
Good luck to you and everyone.
Last Updated 7/29/04